MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 DOT,4FR POWERMIDLINE; MIDLINE CATHETER

C.R. BARD, INC. (BASD) -3006260740 DOT,4FR POWERMIDLINE; MIDLINE CATHETER
Model Number N/A
Medical Device Problem Code Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.
 
Event or Problem Description
It was reported via medwatch patient required midline for iv vancomycin.During midline insertion, peel-away introducer failed to separate properly - causing catheter to withdraw.Required introducer to be cut to be removed.No patient harm.No other information was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of an improper peel of a microintroducer is confirmed and was determined to be related to manufacturing.One peeled 4.5 fr microintroducer was returned for evaluation.An initial visual observation revealed blood use residues throughout the returned microintroducer.It was observed that the bard tab has some orange ring left of the device not peeling correctly.A microscopic observation revealed a ring was left from the orange tab.The device appeared to have been cut to remove the device from the patient.This failure is likely caused by a manufacturing process discrepancy.The event has been forwarded to the manufacturing facility for further investigation.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
DOT,4FR POWERMIDLINE
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key19639481
Report Number3006260740-2024-03350
Device Sequence Number7137812
Product Code PND
UDI-Device Identifier00801741108761
UDI-Public(01)00801741108761(11)231108(17)250228(10)REHW3500
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K153393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberN/A
Device Catalogue NumberP4154108D
Device Lot NumberREHW3500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2024
Supplement Date Received by Manufacturer11/06/2024
Initial Report FDA Received Date06/28/2024
Supplement Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age28 YR
Patient SexFemale
Patient Weight82 KG
Patient RaceWhite